Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

I am getting delayed periods while on postinor 2 but negative hpt. Am i pregnant ?

Hi Doctors, I had my period from 14 till 20 Apr 2011 and I had unprotected sex on 21 Apr 2011. I took postinor 2 within 24 hrs and followed instructions taking the other tablet in the next 12 hrs. Around one week after i took postinor, i have bleeding which is considered heavy for 5days. i should get my period on 18 May however its not here yet, i have took 3 pregnancy test since last wk and all turn out to be negative. Is it bcos my period is messed up and i should count my cycle starting from the day i stopped bleeding? thanks for answering.
Asked On : Thu, 26 May 2011
Answers:  1 Views:  253
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi,thanks for query.Yes you are right that you have count days from bleeding that you had after postinor 2.So you are not late.Please count days from the week that you had bleeding.At times after any hormonal tablet this kind of delay or irregular is common.bye.
Answered: Thu, 26 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor